Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the location of the discrete spectrum for complex Jacobi matrices


Authors: I. Egorova and L. Golinskii
Journal: Proc. Amer. Math. Soc. 133 (2005), 3635-3641
MSC (2000): Primary 47B36; Secondary 47A55
DOI: https://doi.org/10.1090/S0002-9939-05-08181-5
Published electronically: June 28, 2005
MathSciNet review: 2163601
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study spectrum inclusion regions for complex Jacobi matrices that are compact perturbations of the discrete Laplacian. The condition sufficient for the lack of a discrete spectrum for such matrices is given.


References [Enhancements On Off] (What's this?)

  • 1. Geronimo J.S. An upper bound on the number of eigenvalues of an infinite dimensional Jacobi matrix, J. Math. Phys. v.23, 1982, p.917-921. MR 0659989 (84i:47027)
  • 2. Geronimo J.S. On the spectra of infinite-dimensional Jacobi matrices, J. Approx. Theory v.53, 1988, p.251-265. MR 0947431 (90j:47037)
  • 3. Dirk Hundertmark and Barry Simon, Lieb-Thirring inequalities for Jacobi matrices, J. Approx. Theory 118 (2002), no. 1, 106–130. MR 1928259, https://doi.org/10.1006/jath.2002.3704
  • 4. Lyantse V.E. Nonselfadjoint discrete Schrödinger operator, DAN SSSR, v.173, no.6, 1967, p.1260-1263.
  • 5. Lyantse V.E. Spectrum and resolvent of a non-selfconjugate difference operator, Ukr. Math. J., v.20, no.4, 1968, p.489-503.
  • 6. V. A. Marchenko, \cyr Operatory Shturma-Liuvillya i ikh prilozheniya., Izdat. “Naukova Dumka”, Kiev, 1977 (Russian). MR 0481179

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B36, 47A55

Retrieve articles in all journals with MSC (2000): 47B36, 47A55


Additional Information

I. Egorova
Affiliation: Institute of Low Temperatures, National Academy of Sciences of Ukraine, 61103 Kharkov, Ukraine
Email: egorova@ilt.kharkov.ua

L. Golinskii
Affiliation: Institute of Low Temperature Physics, National Academy of Sciences of Ukraine, 61103 Kharkov, Ukraine
Email: golinskii@ilt.kharkov.ua

DOI: https://doi.org/10.1090/S0002-9939-05-08181-5
Keywords: Complex Jacobi matrices, spectrum inclusion regions, Jost function, complex perturbation
Received by editor(s): August 18, 2004
Published electronically: June 28, 2005
Additional Notes: This work was partially supported by INTAS grant no. 03-51-6637.
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society